The abuse of some antibiotics can lead to deafness. The main common ototoxic drugs are aminoglycosides, such as gentamicin, streptomycin, salicylic acid, etc. The onset is usually at the time of medication or within 1-2 weeks of medication However, since drug-induced deafness is mainly caused by high-frequency hearing loss, it is often difficult for drug users to detect the hearing loss when it first appears, and it may take half a year or even a year to feel the hearing loss independently.
Medication induced hearing loss. Since the voluntary hearing loss is relatively lagging, it is difficult for general drug users to realize that it is caused by drugs. How to prevent drug-induced deafness? What should I do if drug-induced deafness occurs?
First of all, avoid using drug-induced deafness drugs or use them under the guidance of a doctor.
Secondly, if unfortunately drug-induced deafness has occurred, then we should stop the medication in time to prevent further deterioration of the hearing condition, and at the same time take some nerve-nourishing drugs under the guidance of a doctor. Implantation of cochlear implants etc. At the same time, when we seek medical treatment, we need to provide the doctor with the medical history of ototoxic drugs to help doctors better use the medicine.